Table of Contents Author Guidelines Submit a Manuscript
Discrete Dynamics in Nature and Society
Volume 2017, Article ID 6079450, 5 pages
https://doi.org/10.1155/2017/6079450
Research Article

Sharp Bounds of the Hyper-Zagreb Index on Acyclic, Unicylic, and Bicyclic Graphs

1School of Information Science and Technology, Yunnan Normal University, Kunming 650500, China
2Riphah Institute of Computing and Applied Sciences (RICAS), Riphah International University, Lahore, Pakistan
3Abdus Salam School of Mathematical Sciences, Government College University, Lahore, Pakistan
4Department of Applied Mathematics, Iran University of Science and Technology, Narmak, Tehran, Iran
5Department of Mathematics and Computer Science, Adelphi University, Garden City, NY 11530, USA
6School of Mathematics and Physics, Anhui Jianzhu University, Hefei 230601, China

Correspondence should be addressed to Jia-Bao Liu; moc.361@daoabaijuil

Received 19 September 2016; Revised 16 December 2016; Accepted 27 December 2016; Published 1 February 2017

Academic Editor: J. R. Torregrosa

Copyright © 2017 Wei Gao et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. H. Wiener, “Structural determination of paraffin boiling points,” Journal of the American Chemical Society, vol. 69, no. 1, pp. 17–20, 1947. View at Publisher · View at Google Scholar
  2. I. Gutman and N. Trinajstić, “Graph theory and molecular orbitals, total π-electron energy of alternant hydrocarbons,” Chemical Physics Letters, vol. 17, pp. 535–538, 1972. View at Google Scholar
  3. K. C. Das, K. Xu, and I. Gutman, “On Zagreb and Harary indices,” MATCH. Communications in Mathematical and in Computer Chemistry, vol. 70, no. 1, pp. 301–314, 2013. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  4. C. M. da Fonseca and D. Stevanovic, “Further properties of the second Zagreb index,” MATCH. Communications in Mathematical and in Computer Chemistry, vol. 72, no. 3, pp. 655–668, 2014. View at Google Scholar · View at MathSciNet
  5. I. Gutman, M. K. Jamil, and N. Akhter, “Graphs with fixed number of pendent vertices and minimal first Zagreb index,” Transactions on Combinatorics, vol. 4, no. 1, pp. 43–48, 2015. View at Google Scholar · View at MathSciNet
  6. J. Estes and B. Wei, “Sharp bounds of the Zagreb indices of k -trees,” Journal of Combinatorial Optimization, vol. 27, no. 2, pp. 271–291, 2014. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet · View at Scopus
  7. S. A. U. H. Bokhary, M. Imran, and S. Manzoor, “On molecular topological properties of dendrimers,” Canadian Journal of Chemistry, vol. 94, no. 2, pp. 120–125, 2015. View at Publisher · View at Google Scholar · View at Scopus
  8. M. Imran, A. Q. Baig, and H. Ali, “On topological properties of dominating David derived networks,” Canadian Journal of Chemistry, vol. 94, no. 2, pp. 137–148, 2015. View at Publisher · View at Google Scholar · View at Scopus
  9. A. Miličević, S. Nikolić, and N. Trinajstić, “On reformulated Zagreb indices,” Molecular Diversity, vol. 8, no. 4, pp. 393–399, 2004. View at Publisher · View at Google Scholar
  10. N. De, “Some bounds of reformulated Zagreb indices,” Applied Mathematical Sciences, vol. 6, no. 101-104, pp. 5005–5012, 2012. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet · View at Scopus
  11. A. Ilić and B. Zhou, “On reformulated Zagreb indices,” Discrete Applied Mathematics, vol. 160, no. 3, pp. 204–209, 2012. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  12. S. Ji, X. Li, and B. Huo, “On reformulated Zagreb indices with respect to acyclic, unicyclic and bicyclic graphs,” MATCH Communications in Mathematical and in Computer Chemistry, vol. 72, no. 3, pp. 723–732, 2014. View at Google Scholar · View at MathSciNet
  13. G. H. Shirdel, H. RezaPour, and A. M. Sayadi, “The hyper-zagreb index of graph operations,” Iranian Journal of Mathematical Chemistry, vol. 4, no. 2, pp. 213–220, 2013. View at Google Scholar
  14. S. Wang and B. Wei, “Multiplicative Zagreb indices of k-trees,” Discrete Applied Mathematics, vol. 180, pp. 168–175, 2015. View at Publisher · View at Google Scholar · View at MathSciNet
  15. W. Gao and W. Wang, “The eccentric connectivity polynomial of two classes of nanotubes,” Chaos, Solitons & Fractals, vol. 89, pp. 290–294, 2016. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  16. W. Gao and W. F. Wang, “The fifth geometric-arithmetic index of bridge graph and carbon nanocones,” Journal of Difference Equations and Applications, 2016. View at Publisher · View at Google Scholar
  17. J.-B. Liu and X.-F. Pan, “Asymptotic incidence energy of lattices,” Physica A. Statistical Mechanics and its Applications, vol. 422, pp. 193–202, 2015. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  18. J.-B. Liu, X.-F. Pan, F.-T. Hu, and F.-F. Hu, “Asymptotic Laplacian-energy-like invariant of lattices,” Applied Mathematics and Computation, vol. 253, pp. 205–214, 2015. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet · View at Scopus
  19. J. A. Bondy and U. S. Murty, Graph Theory, vol. 244 of Graduate Texts in Mathematics, Springer, Berlin, Germany, 2008. View at Publisher · View at Google Scholar · View at MathSciNet